# SDR SWIA202158816

- Difficulty date: May 24, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 13,726 hours, 7,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 52 LH WING STUB VAPOR BARRIER, ANGLE CRACKED OUT OF FASTENER HOLE.       (C-CHECK RO 6/18/2021) / REMOVED AND REPLACED FRAME 52 LH WING STUB VAPOR BARRIER ANGEL REF SRM 51-23-06, 51-40-08. BACK SEALED FASTENERS INSIDE FUEL TANK REF SRM 51-21-05. APPLIED ANTIBIOLOGICAL COMPOUND APPLICATION TO SEALANT IN FUEL TANK REF AMM 28-11-00-370-801-A. RESTORED SURFACE PROTECTION REF SRM 51-23-04, SRM 51-23-05, AND SRM 51-23-06.
